Dynamics of commuting homeomorphisms of chainable continua

Volume 121 / 2010

Christopher Mouron Colloquium Mathematicum 121 (2010), 63-77 MSC: Primary 54H20; Secondary 37B40, 37B45. DOI: 10.4064/cm121-1-6


A chainable continuum, $X$, and homeomorphisms, $p,q:X\to X$, are constructed with the following properties:

(1) $p\circ q=q\circ p$,

(2) $p,q$ have simple dynamics,

(3) $p\circ q$ is a positively continuum-wise fully expansive homeomorphism that has positive entropy and is chaotic in the sense of Devaney and in the sense of Li and Yorke.


  • Christopher MouronDepartment of Mathematics and Computer Science
    Rhodes College
    Memphis, TN 38112, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image